IJPAM: Volume 62, No. 4 (2010)

FURTHER REMARKS ON PACHPATTE'S INEQUALITY
AND ITS ANALOGUES

Bing He$^1$, Becheng Yang$^2$
$^{1,2}$Department of Mathematics
Guangdong Education College
Guangzhou, 510303, P.R. CHINA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.In this paper, by using the real function techniques and the theory of inequality, we obtain a general class of inequalities similar to the Pachpatte's integral inequality. As applications, we consider several particular results.

Received: May 9, 2010

AMS Subject Classification: 26D15

Key Words and Phrases: Hilbert's inequality, Hölder's inequality, Young's inequality, Jensen's inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 4